MAUDE Adverse Event Report: COVIDIEN MEDICAL PRODUCTS LIGASURE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

COVIDIEN MEDICAL PRODUCTS LIGASURE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number LF1212A
Medical Device Problem Code Energy Output Problem (1431)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/19/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Evaluation summary: the product was not returned; however, a picture was provided by the customer for analysis.No product defects were visible in the picture.The pictures showed a used device.The reported incident could not be confirmed from the provided photo.The provided photos are not sufficient to investigate the failure mode.The file will be closed as unconfirmed at this time.If additional information is obtained, or the product is returned, we will re-open this investigation.The investigation could not determine the root cause of the customer's report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during the procedure, the clamp performed the seal intermittently with end tone, cleaned very well and several times the clamp.Restarted the generator, changed the clamp from one port to another, but issue was not solved.Finally, the clamp was changed with a new one thus solving the problem.There was no patient injury.

Brand Name
LIGASURE
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
COVIDIEN MEDICAL PRODUCTS
building 10- no 789 puxing roa
shanghai 20111 4
CN  201114
MDR Report Key8422028
Report Number3006451981-2019-00042
Device Sequence Number303452
Product Code GEI
UDI-Device Identifier10884521186033
UDI-Public10884521186033
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K152286
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/09/2023
Device Model NumberLF1212A
Device Catalogue NumberLF1212A
Device Lot NumberS8EH715X
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2019
Initial Report FDA Received Date03/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age49 YR